# SDR HNAA2009012000000

- Difficulty date: January 14, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC3
- Aircraft serial: 221
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 87120865
- Condition: Failed
- Location: Nr 1
- Part time: 41,566 hours, 46,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CAPTAIN AUTOMATIC DIRECTION INDICATOR PITCH UP ALONG WITH ATTITUDE HEADING AND REFERENCE SYSTEM DATA INVALID MSG ON 802 PANEL ALSO CAPTAIN HORIZONTAL SITUATION INDICATOR  AND FIRST OFFICER RADIO MAGNETIC INDICATOR DISPLAYED ERRONEOUS INFORMATION.  R&R NR 1 ATTITUDE HEADING AND REFERENCE SYSTEM IAW 34-21-01 OPS CHECK GOOD.
